# SDR AALA20071806

- Difficulty date: September 25, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Inoperative
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T744/25SEP - NOSE GEAR WOULD NOT RETRACT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED SCHRADER VALVE AND ACCOMPLISHED NOSE GEAR STRUT SERVICING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
